MathSciNet Relay Station
MathSciNet bibliographic data
MR2609257 35Q53 (37L25)
Zhao, Zhihong; Xu, Yuantong Solitary waves for Korteweg-de Vries equation with small delay. J. Math. Anal. Appl. 368 (2010), no. 1, 43–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement